# SDR SIMA20230202001

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 16,106 hours, 10,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 012533
- Condition: Unserviceable
- Location: Not Reported
- Part time: 16,019 hours, 10,361 cycles
- Component: Emergency Batte
- Component part number: 34002210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW SEAT 12 IS INOPERATIVE. REF LG PG 4921527 ITEM #1 MEL 33-7 AUTH # 020010DC -C/A-RAR #4 EMERGENCY-LIGHT POWER UNIT IAW AMM 33-50-01. OPC GOOD. MEL RESTORED
